bannednutritionnapsgear

Acne from LGD

dberger

New member
Member
Hey Guys,
So since Ive started LGD for about two weeks or so longer, Ive gotten a decent amount of acne on my arms, no where else just my arms. I know that plenty of factors could come into play here that being eating, sweating, oily skin, etc. Lately Ive been tanning and using Clearasil twice a day on it to help. Any other suggestions, Think this will go away soon?
 

Joe S.

Active member
Member
It's most likely the LGD, I am on it and around the 3rd week mark got quite a bit on my shoulder and chest, I'm still battling it, using a recommendation from another thread I received, with Neutrogena acne wash and then the Clearasil ultra in asylic acid and also the benzoyl peroxide I think it was. I'll try and link the post. Was also wondering as you are if it is something that clears up through the cycle once your body adjusts, or if it is a cycle long issue.

https://www.isarms.com/forums/steroids-sarms-information/acne-question-9883.html
 

jp1957

Active member
Member
Everyone is different, I'm at week 11 of lgd, and no acne at all.

But Joe gave you a good trio of topicals to use.
 

RickRock

Community Leader
VIP Moderator
Some people can get it and some don't. As your body adjusts it may go away but some people will continue to have it. Everyone is different so it's impossible to say exactly how you will respond
 

DylanGemelli

Founding Member
Super Moderator
Hey Guys,
So since Ive started LGD for about two weeks or so longer, Ive gotten a decent amount of acne on my arms, no where else just my arms. I know that plenty of factors could come into play here that being eating, sweating, oily skin, etc. Lately Ive been tanning and using Clearasil twice a day on it to help. Any other suggestions, Think this will go away soon?

any time your body has hormonal changes, acne is something that can occur.. you are doing the right things to treat it... i have a new video coming on accutane but its explaining why you should not use it... stick with the methods you are using
 
Top